| Model Number |
3100A VENT,115V,60HZ,DOM |
| Medical Device Problem Code |
Failure to Recalibrate (1517)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to vyaire that the 3100a vent¿s frequency panel meter only reached 14.9.No patient involvement.
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3:81 other-the suspect device was not returned for evaluation, therefore a definitive root cause could not be determined.The customer requested an onsite repair.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Additional Manufacturer Narrative
Device evaluation update: g3, g6, h2, h6 and h11.Results of investigation: unable to determine definitive root cause, however it is likely related to panel meter failure.A supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.